[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IPk] question - off topic!

Havent been on in a couple of days as i haven't been well. To cut a long 
story short, my doc prescribed me antidepressants on Monday, called Ciprolex. 
Took one, an hour late feeling very weird. (Had bad reaction before with 
these). Started being very sick two hours after and felt really strange. BG's 
OK. But already had another infection of salivary gland (Possible stone or 
also abscess). This had made my BG's go up and down previously. Started 
antibiotics (again) on Monday, too. Anyhow, not eating as felt so ill. Kept 
eye on BG's, not too bad, but up and down more than I'd like, but not so 
extreme. Now still feeling odd, not running to the loo a lot but thirsty, 
very very tired and yawning alot. Could be the symptoms of the meds still in 
me, but could it be ketoacidosis? How long would it take to build up if this 
were the case and could it happen even if BG's were not too bad? (Only ever 
had it once in the past when i was small so can't remember). I know not 
eating properly can bring it on. Had humdinger of a hypo last night (even 
though did eat before bed) which left me feeling rotten this am and hyper. 
Any ideas? Will pop to see the doc or DSN today, maybe.
for HELP or to subscribe/unsubscribe, contact: